# SDR DALA2016012600622

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN, BS 927 BETWEEN LONGERON 1 AND LONGERON 2 RT.  LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BS 927 BETWEEN LONGERON 1 AND 2 RT WAS REPAIRED IAW ETI-88-15-444, REV 2 AND ER/A 541593-14AD, REV ORIGINAL.  REPAIR IS APPROVAL IS LIMITED TO 24 MONTHS SERVICE FROM DATE OF APPROVAL ONLY.  ADDITIONAL ER/A REV IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMITS.
